MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. TRANSRADIAL ACCESS TRAY; INTRODUCER CATHETER

ARROW INTERNATIONAL INC. TRANSRADIAL ACCESS TRAY; INTRODUCER CATHETER
Catalog Number AA-10611-1
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562)
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 08/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "uncomplicated puncture of the radial artery.Difficulties to insert the sheath through the skin.Consequently, sending off the tip after the incision resistance to push the sheath.After pushing the sheath guidewire was broke." it was reported that the device was removed.Another device was used via a different entrance.It was also reported that the patient did require an intervention to remove the piece of the guidewire that broke off."the surgeon cut the skin and vessel open to remove the device".Patient current condition reported as fine.There was no report of patient death.
 
Additional Manufacturer Narrative
(b)(4).Teleflex received the device for investigation.The reported complaint of swg damaged/separated is confirmed.The swg was returned with significant unraveling and damage.The root cause of the unraveling/damaged swg is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.This will be monitored for any developing trends.No further action required at this time.Other remarks: additional information was obtained from the healthcare provider.It was reported that the device was removed in its entirety.A new device was placed.The patient outcome reported as okay and the procedure was a success in the end.There was no harm done.
 
Event or Problem Description

Brand Name
TRANSRADIAL ACCESS TRAY
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key7890920
Report Number3010532612-2018-00302
Device Sequence Number16771116
Product Code DYB
UDI-Device Identifier00801902066633
UDI-Public00801902066633
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue NumberAA-10611-1
Device Lot Number14F18D0401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight63